MAUDE Adverse Event Report: TORNIER INC TORNIER HRS PROXIMAL BODY DIA 15; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER INC TORNIER HRS PROXIMAL BODY DIA 15; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number ARS741704
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Implant Pain (4561)
Date of Event 06/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
Patient: (b)(6) - flex revive study: adverse event detail: post-operative complication: increased pain and stiffness of right shoulder.Patient has no redness or swelling.Abnormal labs (b)(6) 2024: crp, esr, cbc( hgb, hct, rdw) as well as underlying degenerative disk disease of the cervical spine.Treatment/medication: prednisone 5mg for 15 days.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description
Patient: (b)(6) - flex revive study.Adverse event detail: post-operative complication: increased pain and stiffness of right shoulder.Patient has no redness or swelling.Abnormal labs (b)(6) 2024: crp, esr, cbc (hgb, hct, rdw) as well as underlying degenerative disk disease of the cervical spine.Treatment/medication: prednisone 5mg for 15 days.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Patient: (b)(6)- flex revive study adverse event detail: post-operative complication: increased pain and stiffness of right shoulder.Patient has no redness or swelling.Abnormal labs (b)(6) 2024: crp, esr, cbc( hgb, hct, rdw) as well as underlying degenerative disk disease of the cervical spine.Treatment/medication: prednisone 5mg for 15 days.

Brand Name
TORNIER HRS PROXIMAL BODY DIA 15
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19986271
Report Number0001649390-2024-00365
Device Sequence Number17942385
Product Code KWS
UDI-Device Identifier00846832092734
UDI-Public00846832092734
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181420
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberARS741704
Device Lot NumberAZ4422215
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2024
Supplement Date Received by Manufacturer10/02/2024
05/07/2025
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date10/16/2024
05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight107 KG